General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Algebra i Analiz:

Personal entry:
Save password
Forgotten password?

Algebra i Analiz, 1999, Volume 11, Issue 1, Pages 3–86 (Mi aa1040)  

This article is cited in 60 scientific papers (total in 60 papers)

Expository Surveys

Moduli and extremal metric problems

A. Yu. Solynin

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (4128 kB)

English version:
St. Petersburg Mathematical Journal, 2000, 11:1, 1–65

Bibliographic databases:

Received: 27.10.1997

Citation: A. Yu. Solynin, “Moduli and extremal metric problems”, Algebra i Analiz, 11:1 (1999), 3–86; St. Petersburg Math. J., 11:1 (2000), 1–65

Citation in format AMSBIB
\by A.~Yu.~Solynin
\paper Moduli and extremal metric problems
\jour Algebra i Analiz
\yr 1999
\vol 11
\issue 1
\pages 3--86
\jour St. Petersburg Math. J.
\yr 2000
\vol 11
\issue 1
\pages 1--65

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vasil'ev A., Pronin P., “The range of a system of functionals for the Montel univalent functions”, Bol. Soc. Mat. Mexicana (3), 6:2 (2000), 177–190  mathscinet  zmath  isi
    2. L. V. Kovalev, “O trekh neperesekayuschikhsya oblastyakh”, Dalnevost. matem. zhurn., 1:1 (2000), 3–7  mathnet  elib
    3. Aharonov D., Shapiro H.S., Solynin A.Yu., “A minimal area problem in conformal mapping. II”, J. Anal. Math., 83 (2001), 259–288  crossref  mathscinet  zmath  isi  scopus
    4. Vasil'ev A., Moduli of families of curves for conformal and quasiconformal mappings, Lecture Notes in Math., 1788, Springer, Berlin–Heidelberg, 2002, x+211 pp.  crossref  mathscinet  zmath  isi
    5. Vasil'ev A., “Extremal partitions and distortion under the Montel bounded univalent maps”, J. Aust. Math. Soc., 73 (2002), 419–431  crossref  mathscinet  zmath  isi
    6. Pommerenke C., Vasil'ev A., “Angular derivatives of bounded univalent functions and extremal partitions of the unit disk”, Pacific J. Math., 206:2 (2002), 425–450  crossref  mathscinet  zmath  isi  scopus
    7. V. N. Dubinin, N. V. Eirikh, “Obobschennyi privedennyi modul”, Dalnevost. matem. zhurn., 3:2 (2002), 150–164  mathnet  elib
    8. V. N. Dubinin, “Generalized condensers and the asymptotics of their capacities under degeneration of some plates”, J. Math. Sci. (N. Y.), 129:3 (2005), 3835–3842  mathnet  crossref  mathscinet  zmath
    9. V. N. Dubinin, N. V. Eyrikh, “Some applications of generalized condensers to analytic function theory”, J. Math. Sci. (N. Y.), 133:6 (2006), 1634–1647  mathnet  crossref  mathscinet  zmath  elib  elib
    10. E. G. Emel'yanov, “On the reduced module of half-strip”, J. Math. Sci. (N. Y.), 133:6 (2006), 1648–1651  mathnet  crossref  mathscinet  zmath
    11. Solynin A.Yu., Zalgaller V.A., “An isoperimetric inequality for logarithmic capacity of polygons”, Ann. of Math. (2), 159:1 (2004), 277–303  crossref  mathscinet  zmath  isi  scopus
    12. Barnard R.W., Solynin A.Yu., “Local variations and minimal area problem for Carathéodory functions”, Indiana Univ. Math. J., 53:1 (2004), 135–167  crossref  mathscinet  zmath  isi
    13. Barnard R.W., Hadjicostas P., Solynin A.Yu., “The Poincaré metric and isoperimetric inequalities for hyperbolic polygons”, Trans. Amer. Math. Soc., 357:10 (2005), 3905–3932  crossref  mathscinet  zmath  isi  elib  scopus
    14. Bakhtin A.K., “Piecewise separating transformation and extremal problems with free poles”, Dokl. Math., 72:3 (2005), 854–856  mathnet  mathscinet  zmath  isi  elib  elib
    15. V. N. Dubinin, E. G. Prilepkina, “O sokhranenii obobschennogo privedennogo modulya pri geometricheskikh preobrazovaniyakh ploskikh oblastei”, Dalnevost. matem. zhurn., 6:1-2 (2005), 39–56  mathnet  elib
    16. Vasil'ev A., “Isoperimetric Inequality for a Corner Hele-Shaw Dynamics”, Anal. Appl., 3:3 (2005), 285–291  crossref  mathscinet  zmath  isi
    17. E. G. Emel'yanov, “On quadratic differentials on multiply connected domains that are perfect squares”, J. Math. Sci. (N. Y.), 143:3 (2007), 3077–3089  mathnet  crossref  mathscinet  zmath
    18. A. Yu. Solynin, “The analytic fixed point function and its properties”, J. Math. Sci. (N. Y.), 143:3 (2007), 3153–3160  mathnet  crossref  mathscinet  zmath  elib
    19. G. V. Kuz'mina, “Gennadii Mikhailovich Goluzin and geometric function theory”, St. Petersburg Math. J., 18:3 (2007), 347–372  mathnet  crossref  mathscinet  zmath  elib
    20. V. N. Dubinin, E. G. Prilepkina, “On variational principles of conformal mappings”, St. Petersburg Math. J., 18:3 (2007), 373–389  mathnet  crossref  mathscinet  zmath  elib
    21. Barnard R.W., Cole L., Pearce K., Williams G.B., “The sharp bound for the deformation of a disc under a hyperbolically convex map”, Proc. London Math. Soc. (3), 93:2 (2006), 395–417  crossref  mathscinet  zmath  isi  scopus
    22. G. V. Kuz'mina, “On symmetric configurations in some problems on extremal decomposition”, J. Math. Sci. (N. Y.), 150:3 (2008), 2096–2104  mathnet  crossref  elib  elib
    23. Dixit A., Solynin A.Yu., “Monotonicity of quotients of theta functions related to an extremal problem on harmonic measure”, J. Math. Anal. Appl., 336:2 (2007), 1042–1053  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    24. Dubinin V.N., Karp D.B., “Generalized condensers and distortion theorems for conformal mappings of planar domains”, Interaction of Analysis and Geometry, Contemporary Mathematics Series, 424, 2007, 33–51  crossref  mathscinet  zmath  isi
    25. S. R. Nasyrov, “Variations of Robin capacity and applications”, Siberian Math. J., 49:5 (2008), 894–910  mathnet  crossref  mathscinet  isi
    26. G. V. Kuz'mina, “On symmetric configurations in some problems on extremal decomposition. II”, J. Math. Sci. (N. Y.), 157:4 (2009), 632–645  mathnet  crossref  zmath
    27. Solynin A.Yu., “A Schwarz lemma for meromorphic functions and estimates for the hyperbolic metric”, Proc. Amer. Math. Soc., 136:9 (2008), 3133–3143  crossref  mathscinet  zmath  isi  scopus
    28. Anderson J.M., Vasil'ev A., “Lower Schwarz-Pick estimates and angular deirivatives”, Ann. Acad. Sci. Fenn. Math., 33:1 (2008), 101–110  mathscinet  zmath  isi
    29. V. N. Dubinin, D. B. Karp, V. A. Shlyk, “Izbrannye zadachi geometricheskoi teorii funktsii i teorii potentsiala”, Dalnevost. matem. zhurn., 8:1 (2008), 46–95  mathnet  elib
    30. V. N. Dubinin, “Quadratic forms involving Green's and Robin functions”, Sb. Math., 200:10 (2009), 1439–1452  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    31. Karp D., Prilepkina E., “Reduced modulus with free boundary and its applications”, Ann. Acad. Sci. Fenn. Math., 34:2 (2009), 353–378  mathscinet  zmath  isi  elib
    32. V. N. Dubinin, “On I. P. Mityuk's results on the the behavior of the inner radius of a domain and the condenser's capacity under regular mappings”, J. Math. Sci. (N. Y.), 166:2 (2010), 145–154  mathnet  crossref  elib
    33. G. V. Kuz'mina, “On symmetric configurations in some problems on extremal decomposition. III”, J. Math. Sci. (N. Y.), 166:2 (2010), 191–202  mathnet  crossref
    34. Solynin A.Yu., “Quadratic Differentials and Weighted Graphs on Compact Surfaces”, Analysis and Mathematical Physics, Trends in Mathematics, 2009, 473–505  mathscinet  zmath  isi
    35. V. V. Aseev, “Convex expansion of condenser plates”, Russian Math. (Iz. VUZ), 54:8 (2010), 1–11  mathnet  crossref  mathscinet  elib
    36. V. N. Dubinin, D. A. Kirillova, “Nekotorye primeneniya ekstremalnykh razbienii v geometricheskoi teorii funktsii”, Dalnevost. matem. zhurn., 10:2 (2010), 130–152  mathnet  elib
    37. V. N. Dubinin, “Geometric versions of Schwarz lemma and symmetrization”, J. Math. Sci. (N. Y.), 178:2 (2011), 150–157  mathnet  crossref
    38. G. V. Kuz'mina, “The method of extremal metric in the problem on the maximum of a conformal invariant”, J. Math. Sci. (N. Y.), 178:2 (2011), 187–197  mathnet  crossref
    39. Dubinin V.N., Vuorinen M., “Robin functions and distortion theorems for regular mappings”, Mathematische Nachrichten, 283:11 (2010), 1589–1602  crossref  mathscinet  zmath  isi  elib  scopus
    40. E. G. Prilepkina, “On composition principles for reduced moduli”, Siberian Math. J., 52:6 (2011), 1079–1091  mathnet  crossref  mathscinet  isi
    41. G. V. Kuz'mina, “Problems on the maximum of a conformal invariant in the presence of a high degree of symmetry”, J. Math. Sci. (N. Y.), 184:6 (2012), 746–752  mathnet  crossref
    42. J. Math. Sci. (N. Y.), 193:1 (2013), 66–74  mathnet  crossref  mathscinet
    43. G. V. Kuz'mina, “Quadratic differentials with strip domains in the structure of trajectories in some extremal decomposition problems”, J. Math. Sci. (N. Y.), 193:1 (2013), 115–123  mathnet  crossref  mathscinet
    44. Dubinin V.N., Vuorinen M., “An Extremal Decomposition Problem for Harmonic Measure”, Proc. Amer. Math. Soc., 140:7 (2012), 2441–2446  crossref  mathscinet  zmath  isi  elib  scopus
    45. A. Yu. Vasiliev, A. G. Sergeev, “Classical and quantum Teichmüller spaces”, Russian Math. Surveys, 68:3 (2013), 435–502  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    46. V. N. Dubinin, V. Yu. Kim, “Obobschennye kondensatory i teoremy o granichnom iskazhenii pri konformnom otobrazhenii”, Dalnevost. matem. zhurn., 13:2 (2013), 196–208  mathnet
    47. E. G. Emel'yanov, “The tangent properties of trajectories of certain two quadratic differentials”, J. Math. Sci. (N. Y.), 200:5 (2014), 568–576  mathnet  crossref
    48. G. V. Kuz'mina, “The module method and some extremal problems in the class $\Sigma(r)$”, J. Math. Sci. (N. Y.), 200:5 (2014), 595–604  mathnet  crossref
    49. D. A. Kovtonyuk, V. I. Ryazanov, R. R. Salimov, E. A. Sevost'yanov, “Toward the theory of the Orlicz–Sobolev classes”, St. Petersburg Math. J., 25:6 (2014), 929–963  mathnet  crossref  mathscinet  zmath  isi  elib
    50. Barnard R.W. Lochman M.H. Solynin A.Yu., “Convex Icebergs and Sectorial Starlike Functions”, Comput. Methods Funct. Theory, 13:4 (2013), 635–682  crossref  mathscinet  zmath  isi  elib  scopus
    51. V. N. Dubinin, “On the reduced modulus of the complex sphere”, Siberian Math. J., 55:5 (2014), 882–892  mathnet  crossref  mathscinet  isi
    52. G. V. Kuz'mina, “The general coefficient theorem of Jenkins and the method of modules of curve families”, J. Math. Sci. (N. Y.), 207:6 (2015), 898–908  mathnet  crossref
    53. Frolova A., Levenshtein M., Shoikhet D., Vasil'ev A., “Boundary Distortion Estimates For Holomorphic Maps”, Complex Anal. Oper. Theory, 8:5 (2014), 1129–1149  crossref  mathscinet  zmath  isi  scopus
    54. G. V. Kuz'mina, “The module method in certain general extremal decomposition problem”, J. Math. Sci. (N. Y.), 217:1 (2016), 114–124  mathnet  crossref  mathscinet
    55. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
    56. G. V. Kuz'mina, “On an extremal metric approach to extremal decomposition problems”, J. Math. Sci. (N. Y.), 225:6 (2017), 980–990  mathnet  crossref  mathscinet
    57. Bogvad R., Shapiro B., “On mother body measures with algebraic Cauchy transform”, Enseign. Math., 62:1-2 (2016), 117–142  crossref  mathscinet  zmath  isi
    58. Shapiro B., Solynin A., “Root-Counting Measures of Jacobi Polynomials and Topological Types and Critical Geodesics of Related Quadratic Differentials”, Analysis Meets Geometry: the Mikael Passare Memorial Volume, Trends in Mathematics, eds. Andersson M., Boman J., Kiselman C., Kurasov P., Sigurdsson R., Birkhauser Verlag Ag, 2017, 369–438  crossref  mathscinet  zmath  isi
    59. Dubinin V.N., “Some Unsolved Problems About Condenser Capacities on the Plane”, Complex Analysis and Dynamical Systems: New Trends and Open Problems, Trends in Mathematics, eds. Agranovsky M., Golberg A., Jacobzon F., Shoikhet D., Zalcman L., Birkhauser Verlag Ag, 2018, 81–92  crossref  mathscinet  isi  scopus
    60. Solynin A., “Asymptotic Ratio of Harmonic Measures of Sides of a Boundary Slit”, Complex Analysis and Dynamical Systems: New Trends and Open Problems, Trends in Mathematics, eds. Agranovsky M., Golberg A., Jacobzon F., Shoikhet D., Zalcman L., Birkhauser Verlag Ag, 2018, 273–299  crossref  mathscinet  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:345
    Full text:153
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019